# SDR ASAA2020010631783

- Difficulty date: January 3, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 48,584 hours, 14,734 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Knob
- Condition: Loose
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE RADAR GAIN KNOB LOOSE. GROUNDED - YES. F/O SIDE RADAR GAIN KNOB RESECURED. OK TO PROCEED IAW B737-800 AMM 34-43-91.
